Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The nonhomogeneous linear difference equation with variable difference interval


Author: Tomlinson Fort
Journal: Proc. Amer. Math. Soc. 22 (1969), 262-269
MSC: Primary 39.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0257597-7
MathSciNet review: 0257597
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. E. Norlund, Differenzrechnung, Zwölftes Kapital.
  • [2] T. Fort, A series useful in the study of difference equations, J. Math. Anal. Appl 13 (1966), 154-165. MR 0190579 (32:7991)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.20

Retrieve articles in all journals with MSC: 39.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0257597-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society